Accessibility navigation

Model-free hedge ratios and scale-invariant models

Alexander, C. and Nogueira, L. M. (2007) Model-free hedge ratios and scale-invariant models. Journal of Banking & Finance, 31 (6). pp. 1839-1861. ISSN 0378-4266

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jbankfin.2006.11.011

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:20490

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation